Economics at your fingertips  

Existence and uniqueness of equilibrium in Lucas’ asset pricing model when utility is unbounded

João Brogueira () and Fabian Schütze
Additional contact information
João Brogueira: European University Institute
Fabian Schütze: European University Institute

Authors registered in the RePEc Author Service: Fabian Schuetze

Economic Theory Bulletin, 2017, vol. 5, issue 2, No 6, 179-190

Abstract: Abstract This note presents a proof of the existence of a unique equilibrium in a Lucas (Econometrica 46(6):1429–1445, 1978) economy when the utility function displays constant relative risk aversion, and the logarithm of dividends follow a normally distributed autoregressive process of order one with positive autocorrelation. We provide restrictions on the coefficient of relative risk aversion, the discount factor and the conditional variance of the consumption process that ensure the existence of a unique equilibrium.

Keywords: Asset pricing; Exchange economy; Dynamic programming; Equilibrium conditions (search for similar items in EconPapers)
JEL-codes: C61 C62 D51 G12 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
Working Paper: Existence and uniqueness of equilibrium in Lucas' asset pricing model when utility is unbounded (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

DOI: 10.1007/s40505-016-0112-1

Access Statistics for this article

Economic Theory Bulletin is currently edited by Nicholas C. Yannelis

More articles in Economic Theory Bulletin from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2020-08-24
Handle: RePEc:spr:etbull:v:5:y:2017:i:2:d:10.1007_s40505-016-0112-1